Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Experiencing fluttering sensation in ribs. Why?

For several month s now I ve been experiencing a fluttering sensation on my upper right side just under my ribs immediately after I finish eating, There is no pain associated with the fluttering just gets me a little worried. I m a 59yo male in fair shape 66 and 170lbs no gut, but I am on 20mg Lisinopril tabs. After I walk for a while and burp quite a bit it goes away until my next meal. I do drink my fair share of water. Thanks Tony
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  467
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hi and welcome to HCM
IT MOSTLY APPEARS DUE TO MUSCULAR STIFFNESS AND ACIDITY. DONOT WORRY A SIMPLE MUSCLE RELAXANT WITH GOOD ANTACID SHOULD CURE THE PROBLEM.
SUDDEN CONTRACTION OF MUSCLES OF RIB DUE TO PROLONGED POSTURAL ABNORMALITY MIGHT BE A CAUSE.
HOWEVER CHEST X-RAY A.P VIEW IS SUGGESTED.
I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Take care.
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor